DOI 10.2169/internalmedicine.1753-23
Proximal Renal Tubular Acidosis Complicated by Severe Hypocalcemia Caused by Malnutrition and Inappropriate Long-term Use of Zoledronate: A Case Report and Review of the Literature.
Аннотация
An 80-year-old man presented with electrolyte abnormalities, particularly hypocalcemia (3.6 mg/dL). He was diagnosed with bone and lymph node metastases from prostate cancer seven years earlier and continuously received goserelin, bicalutamide, and zoledronate. He later developed gradually worsening hypocalcemia, hypokalemia, hypophosphatemia, hypouricemia, renal dysfunction, and weight loss. Urinary potassium and phosphate loss, renal glucosuria, metabolic acidosis, and a low urine pH (5.0) were observed. Given the acquired onset and clinical course, we diagnosed the patient with zoledronate-induced proximal renal tubular acidosis. In the present case, severe hypocalcemia may have been caused by malnutrition and inappropriate long-term use of zoledronate.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.